# SDR DALA2017012400612

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 48,818 hours, 16,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE IN MSP, LIGHTNING STRIKE DAMAGE WAS FOUND ON THE FUSELAGE SKIN AT STA 1235, BETWEEN S-26L AND S-27L. REF ER/A 546263-14 REV 'A'.
